# SDR AU960989

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Cabin Emerg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH OVERWING EMERGENCY EXIT DOOR OUTER RADIUS CRACKED IN THE FOLLOWING AREAS:-1. RH FORWARD EMERGENCY EXIT CRACKED IN FORWARD AND AFT LOWER CORNERS - CRACK LENGTH 25.4MM (1IN) 2. LH REAR EMERGENCY EXIT CRACKED IN LOWER AFT CORNER - CRACK LENGTH 6.35MM (0.25IN)
